# SDR 99ZZZX3751

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N406ER
- Make and model: Cessna 172R
- Aircraft serial: 18080297
- Engine: Lyc IO360L2A
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: DE
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT WAS ON A TRAINING FLIGHT IN A HOLDING PATTERN.  THE ENGINE LOST ABOUT 400 RPM'S FOR ABOUT THREE SECONDS.  THE INSTRUCTOR TOOK OVER CONTROL AND APPLIED POWER.  IT WAS THEN THAT THE POWER RETURNED.  SUBMITTER STATED THERE HAVE BEEN NUMEROUS UNEXPLAINED POWER LOSSES IN THIS FLEET OF 53 172R MODEL AIRCRAFT.
